# SDR AALA201505119009

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 65,943 hours, 9,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

7A SEAT MOUNTED FLOOR PROX EMER LIGHT INOPERATIVE.  CONNECTED THE LOOSE CABLE INSIDE THE SEAT.
